Pacemol®

Categoría: Etiqueta:

Descripción

FORMULA:

  • PACEMOL 500 TABLETS

Each Tablet contains: Paracetamol – 500 mg

  • PACEMOL 750 TABLETS

Each Tablet contains: Paracetamol – 750 mg

  • PACEMOL 1000 TABLETS

Each Tablet contains: Paracetamol – 1,000 mg

  • PACEMOL SYRUP

Each 5 mL contains: Paracetamol – 200 mg

  • PACEMOL 200 DROPS

Each 1 mL contains: Paracetamol200 mg

INDICATIONS:

  • Paracetamol, or acetaminophen is a drug with analgesic properties used for pain and fever.
  • Painful and febrile syndromes, headaches, neuralgia, arthralgia, flu-like symptoms, post-traumatic and post-operative muscle pain, painful processes of the oral sphere, odontopathies that cause febrile processes.
  • For simple pain and discomfort due to teething and post-vaccination.

 

DIRECTIONS:

  • Tablets: 1 tablet of 325 mg, 500 mg, 750 mg, or 1,000 mg, every 6 or 8

hours. 4 tablets daily are recommended. Maximum dose 4 grams per day for one

period not exceeding 10 days. Patients with kidney failure and/or damage, it is recommended an interval of no less than 8 hours between each administration.

 

  • Drops: Children over 12 years: 35 to 55 drops, 3 to 5 times a day, without exceeding a total of 5 shots in 24 hours. For younger children the reference dose is 1 drop/kg weight/per dose, that is:

– A child weighing 10 kg should take 10 drops.

– A child weighing 15 kg should take 15 drops.

The administration of the drops can be repeated with an interval of 4 to 6 hours, without exceed a total of 5 feedings in 24 hours.

 

  • Syrup: The dose will be adjusted per kilogram of weight, being 10 mg/kg/day.

Children from 2 to 4 years: 6.5 mL every 6 to 8 hours.

Children 4 to 6 years: 10 mL every 6 to 8 hours.

Children from 6 to 9 years: 12 mL every 6 to 8 hours.

Children from 9 to 11 years: 12 to 15 mL every 6 to 8 hours.

Children 11 to 12 years old: 15 to 18 mL every 6 to 8 hours.

Over 12 years: 18 to 20 mL every 6 to 8 hours.

 

PRESENTATIONS:

PACEMOL 500 TABLETS: Box x 10 tablets – Display x 10 blisters x 10 tablets.

PACEMOL 750 TABLETS: Box x 10 tablets – Display x 10 blisters x 10 tablets.

PACEMOL 1000 TABLETS: Box x 10 tablets. HOSPITAL: Containing 100 blisters x 5 tablets.

PACEMOL SYRUP: Box containing bottle x 120 mL.

PACEMOL 200 DROPS: Box containing bottle x 15 mL

Valoraciones

No hay valoraciones aún.

Sé el primero en valorar “Pacemol®”

Tu dirección de correo electrónico no será publicada. Los campos obligatorios están marcados con *